RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 86, Number 3, Pages 375–384 (Mi tmf5454)  

This article is cited in 3 scientific papers (total in 3 papers)

$p$-adic quantum mechanics and coherent states 2. Oscillator eigenfunctions

E. I. Zelenov


Abstract: The eigenfunctions of the $p$-adic harmonic oscillator are calculated in the framework of $p$-adic quantum mechanics for $p\equiv 3(\operatorname{mod}4)$.

Full text: PDF file (1030 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 86:3, 258–265

Bibliographic databases:

Received: 18.10.1990

Citation: E. I. Zelenov, “$p$-adic quantum mechanics and coherent states 2. Oscillator eigenfunctions”, TMF, 86:3 (1991), 375–384; Theoret. and Math. Phys., 86:3 (1991), 258–265

Citation in format AMSBIB
\Bibitem{Zel91}
\by E.~I.~Zelenov
\paper $p$-adic quantum mechanics and coherent states 2.~Oscillator eigenfunctions
\jour TMF
\yr 1991
\vol 86
\issue 3
\pages 375--384
\mathnet{http://mi.mathnet.ru/tmf5454}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1107938}
\zmath{https://zbmath.org/?q=an:0737.22015}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 86
\issue 3
\pages 258--265
\crossref{https://doi.org/10.1007/BF01028423}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GJ55400007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5454
  • http://mi.mathnet.ru/eng/tmf/v86/i3/p375

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Zelenov, “The infinite-demensional $p$-adic symplectic group”, Russian Acad. Sci. Izv. Math., 43:3 (1994), 421–441  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. B. G. Dragovich, “Adelic model of harmonic oscillator”, Theoret. and Math. Phys., 101:3 (1994), 1404–1412  mathnet  crossref  mathscinet  zmath  isi
    3. S. V. Kozyrev, “Methods and Applications of Ultrametric and $p$-Adic Analysis: From Wavelet Theory to Biophysics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S1–S84  mathnet  crossref  crossref  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:226
    Full text:103
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019